# SDR AALA201912239028

- Difficulty date: December 10, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 61,990 hours, 23,982 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D5337261324100
- Condition: Worn
- Location: Rt Mlg Door Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT MAIN LANDING GEAR DOOR ACTUATOR FORWARD ATTACH FITTING ON THE KEEL BEAM WORN BETWEEN FR 42 AND FR 43 AT -Y440. REPLACED FITTING P/N D5337261324100 PER EA 301264.
